Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

2 year old child, consumed vicks liquid by accident, started screaming, jumping. Treatment options?

My granddaughter who is a small 2 year old was given what the parents thought was the liquid ibuprofen for babies because of what the label said it was, but after she was given a dose began to scream and jump around. The mother of my granddaughter smelled the bottle and realized that someone had filled it with liquid that smelled like vicks.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Neonatology 's  Response
Take your child to doctor at once.

We don't what was there in the bottle.
Some toxic effect may happen in your child. It could be mild or severe. But seek urgent medical intervention. Take the medicine bottle with to the doctor. If the substance inside could be identified, treatment would be more specific.

Go to doctor - NOW.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor